MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-14-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-14-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-FX-14-T
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Reason for reoperation: hair/fiber on implant.
 
Event or Problem Description
Company representative reported "an eye-lash was found in this unopened expander".The device was not implanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reason for re-operation - not applicable since device was not implanted.
 
Additional Manufacturer Narrative
Device photo evaluation: visual analysis of the photographs identified, hair/fiber on implant: observed, hair-like fiber on implant.It can¿t be determined, if the package is completely sealed, due to the photos provided.Therefore, it is not assessed as workmanship.However, a further investigation will be requested, to analyze this event.No additional observations are performed.A further investigation is requested, to analyze the event of fiber inside package.
 
Event or Problem Description
Company representative reported, "an eye-lash was found in this unopened expander".The device was not implanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ hair/fiber on implant: observed hair-like fiber on sealed package.Fiber was sent to an external laboratory, and it was concluded that it is a natural hair.Additional observations: ¿ no other observation observed.Further investigation (b)(6) was opened to analyze the event of hair inside package.
 
Event or Problem Description

Brand Name
NATRELLE TE SMOOTH 133S-FX-14-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17997402
Report Number9617229-2023-17329
Device Sequence Number14983230
Product Code LCJ
UDI-Device Identifier10888628044043
UDI-Public10888628044043
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number133S-FX-14-T
Device Lot Number3662759
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
11/02/2023
02/15/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date10/24/2023
11/27/2023
02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale